Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Quantum coadjoint action

Authors: C. De Concini, V. G. Kac and C. Procesi
Journal: J. Amer. Math. Soc. 5 (1992), 151-189
MSC: Primary 17B37; Secondary 16W30, 58F06, 81R50
MathSciNet review: 1124981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BC] P. Bala and R. W. Carter, Classes of unipotent elements in simple algebraic groups, II, Math. Proc. Cambridge Philos. Soc. 80 (1976), 1-18. MR 0417307 (54:5363b)
  • [D] V. G. Drinfeld, Quantum groups, Proc. ICM Berkeley 1 (1986), 789-820. MR 934283 (89f:17017)
  • [DCK] C. De Concini and V. G. Kac, Representations of quantum groups at roots of 1, Colloque Dixmier 1989, pp. 471-506; Progress in Math., vol. 92, Birkhäuser, Boston, MA, 1990. MR 1103601 (92g:17012)
  • [DCK1] -, Representations of quantum groups at roots of 1: reduction to the exceptional case, RIMS 792 preprint, 1991. MR 1237431
  • [KP] V. G. Kac and D. H. Peterson, Defining relations of certain infinite-dimensional groups, Astérisque, hors série (1985), 165-208. MR 837201 (87j:22027)
  • [KW] V. G. Kac and B. Yu. Weisfeiler, Coadjoint action of a semi-simple algebraic group and the center of the enveloping algebra in characteristic $ p$, Indag. Math. 38 (1976), 136-151. MR 0417308 (54:5364)
  • [K] B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 86 (1963), 327-402. MR 0158024 (28:1252)
  • [L] G. Lusztig, Quantum groups at roots of 1, Geom. Dedicata 35 (1990), 89-114. MR 1066560 (91j:17018)
  • [LuR] J.-H. Lu and T. Ratiu, On the nonlinear convexity theorem of Kostant, J. Amer. Math. Soc. 4 (1991), 349-363. MR 1086967 (92a:58048)
  • [STS] M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson group actions, Publ. RIMS 21 (1985), 1237-1260. MR 842417 (88b:58057)
  • [Se] J.-P. Serre, Algebre locale. Multiplicites, Lecture Notes in Math., vol. 11, Springer-Verlag, Berlin-New York, 1975. MR 0201468 (34:1352)
  • [S] R. Steinberg, Regular elements of semi-simple algebraic groups, Publ. Math. IHES 25 (1965), 49-80. MR 0180554 (31:4788)
  • [WK] B. Yu. Weisfeiler and V.G. Kac, On irreducible representations of Lie $ p$-algebras, Funct. Anal. Appl. 5 (1971), 28-36. MR 0285575 (44:2793)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B37, 16W30, 58F06, 81R50

Retrieve articles in all journals with MSC: 17B37, 16W30, 58F06, 81R50

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society